3 doctors weighed in:

Can prograf cause tinnitus as a side effect and make you have trouble hearing?

3 doctors weighed in
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
1 doctor agrees

In brief: Yes

This is listed as an infrequent side effect.

In brief: Yes

This is listed as an infrequent side effect.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Dr. Phil Zapanta
ENT - Head & Neck Surgery
1 doctor agrees

In brief: It is possible

There have been case reports of sudden hearing loss (with tinnitus) in patients who have taken prograf.
The hearing loss and tinnitus may resolve when the Prograf is stopped.

In brief: It is possible

There have been case reports of sudden hearing loss (with tinnitus) in patients who have taken prograf.
The hearing loss and tinnitus may resolve when the Prograf is stopped.
Dr. Phil Zapanta
Dr. Phil Zapanta
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors